

Licensed pharmacy partner
Supplied by α±ααααααΆα αααααΆααααααΉα
GVP5+8Q5, Phnom Penh, Cambodia
Prescription notice
Item may require a valid prescription. Please consult your doctor or pharmacist before using new medication.
Last updated 27/04/2026 at 17:54
Contact pharmacy for pricing
Size: 10 box
For the relief of mild to moderately severe pain of musculoskeletal origin such as myalgia, arthritis, rheumatism, sprain, bursitis, tendonitis, backache, and stiff neck. For the relief of tension headache, dysmenorrhea, toothache, and pain after tooth extraction and minor surgical operations. For fever reduction.
For adult: 1 capsule every 6 hours or as directed by doctor.
Similar medicines from α±ααααααΆα αααααΆααααααΉα

Sinex Forte Phenylephrine HCl 5 mg + Paracetamol 500 mg + Dextromethorphan Hydrobromide 10 mg + Cetirizine Dihydrochloride 5 mg
α±ααααααΆα αααααΆααααααΉα
Contact pharmacy for pricing

Rhinoril 125 125 mg / 0.25 mg
α±ααααααΆα αααααΆααααααΉα
Contact pharmacy for pricing

MIRALGINE 400 mg / 62.5 mg / 20 mg
α±ααααααΆα αααααΆααααααΉα
Contact pharmacy for pricing

Woods' Peppermint Lozenges Strong Orange Flavour Vitamin C 90.25 mg + Peppermint Oil 5 mg + Menthol 0.75 mg per lozenge
α±ααααααΆα αααααΆααααααΉα
Contact pharmacy for pricing